| Catalog Number |
209999 |
| Medical Device Problem Codes |
Positioning Failure (1158); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported "the robot has been inaccurate during surgery.For tha it's been really hard to ream the green away and the cup will not seat fully.".
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted if additional information becomes available.
Additional Manufacturer Narrative
Reported event an event regarding inaccurate resection involving a mako robotic arm was reported.The event was confirmed.Method & results -product evaluation and results: the field service engineer reported: case number: (b)(4), work order: (b)(4).Problem reproduced? no.Trouble shooting notes: (b)(6) - mps reported that the robot has been inaccurate during surgery.For tha it's been really hard to ream the green away and the cup will not seat fully.For tka, alignment values never match the clinical values e.G.System will show 0 degrees of varus/valgus alignment but clinical results show 11 degrees of valgus.Work performed: reported problem ¿ robot inaccurate during surgery.Observation ¿ j2 bump stop out of position.J5 & 6 cable tension loose.Arm accuracy warning on both sides.Action taken ¿ adjust j2 bump stop position.Adjust j5 & 6 cable tension.Kin-cal both sides.Re-install pka, tha, & tka.Work order disposition: system investigation completed successfully as per service manual.All system checks and tests passed, system is ready for use.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there are no other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was confirmed to be potentially caused by dislodged bump stop as per the field service engineer visit.Based on the information reviewed there is no indication of any inherent software issue.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.
Event or Problem Description